Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 627416, 10 pages
http://dx.doi.org/10.1155/2014/627416
Research Article

A Plant Propagation Algorithm for Constrained Engineering Optimisation Problems

1Department of Mathematical Sciences, University of Essex, Colchester CO4 3SQ, UK
2Department of Mathematics, Abdul Wali Khan University, Mardan KPK, Pakistan

Received 17 February 2014; Accepted 6 April 2014; Published 7 May 2014

Academic Editor: Changzhi Wu

Copyright © 2014 Muhammad Sulaiman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Sulaiman, Abdellah Salhi, Birsen Irem Selamoglu, and Omar Bahaaldin Kirikchi, “A Plant Propagation Algorithm for Constrained Engineering Optimisation Problems,” Mathematical Problems in Engineering, vol. 2014, Article ID 627416, 10 pages, 2014. https://doi.org/10.1155/2014/627416.